# SDR MALA070122

- Difficulty date: September 30, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,086 hours, 27,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX EMERGENCY LIGHT STRIP 42LN COMING LOOSE AND WIRE TERMINALS BROKEN OFF.  REPLACED LIGHT STRIP WITH NEW UNIT PN 6636-2 IAW SAAB AMM 33-50-02.  OPS CHECK GOOD.
